# SDR GLBA2013031300204

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 35,172 hours, 42,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE LT SIDEWALL AT FS 107 AT THE UPPER END OF THE FRAME AT THE LAST ATTACHING FASTENER AREA, .75" IN LENGTH.   REPAIRED IAW EO 13-1900-53-024.  MAJOR REPAIR.
